Randbemerkung zu einigen Existenzsätzen der Differentialgeometrie.

E. Hopf

Jahresbericht der Deutschen Mathematiker-Vereinigung (1939)

  • Volume: 49, page 253-255
  • ISSN: 0012-0456; 1869-7135

How to cite


Hopf, E.. "Randbemerkung zu einigen Existenzsätzen der Differentialgeometrie.." Jahresbericht der Deutschen Mathematiker-Vereinigung 49 (1939): 253-255. <http://eudml.org/doc/146226>.

author = {Hopf, E.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {253-255},
title = {Randbemerkung zu einigen Existenzsätzen der Differentialgeometrie.},
url = {http://eudml.org/doc/146226},
volume = {49},
year = {1939},

AU - Hopf, E.
TI - Randbemerkung zu einigen Existenzsätzen der Differentialgeometrie.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1939
VL - 49
SP - 253
EP - 255
UR - http://eudml.org/doc/146226
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.